MathSciNet Relay Station
MathSciNet bibliographic data
MR3016590 60J50 (60J60)
Peng, Jun; Li, WenBo V. Diffusions with holding and jumping boundary. Sci. China Math. 56 (2013), no. 1, 161–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement